MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 4808560
Medical Device Problem Codes Difficult to Flush (1251); Fracture (1260); Material Separation (1562); Defective Component (2292); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure.During procedure, the port was allegedly found defective.Reportedly, the device was explanted.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D4 (medical device catalog #, medical device lot #, unique identifier (udi) #, medical device expiration date, medical device brand name), g3, h6 (patient, device, component, method).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one power port isp mri implantable port attached to a catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.A split was noted on the attached catheter.The edges of the split on the attached catheter were noted to be uneven.A portion of both split regions were noted to be attached.Upon infusion, a leak was observed from the split on the attached catheter while water exited the distal end.Therefore, the investigation is confirmed for the reported fracture and difficult to flush issues.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the powerport m.R.I.Isp.During the procedure, there was resistance with flush.It was found that catheter was allegedly fractured and no contrast material was presented in it.Additionally, the patient experienced pain.The port was removed and replaced.There were no reported patient injuries.
 
Event or Problem Description
A patient underwent a port placement procedure using the powerport m.R.I.Isp.During the procedure, there was resistance with flush.It was found that that catheter was allegedly fractured and no contrast material was presented in it.Additionally, the patient experienced pain.The port was removed and replaced.There were no reported patient injuries.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: eight electronic photos were provided and reviewed.The photos shows a clinician holding the catheter tube in which a split can be noted on the tube.One power port isp mri implantable port attached to a catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.A split was noted on the attached catheter.The edges of the split on the attached catheter were noted to be uneven.A portion of both split regions were noted to be attached.Upon infusion, a leak was observed from the split on the attached catheter while water exited the distal end.Therefore, the investigation is confirmed for the reported fracture and difficult to flush issues.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22892090
Report Number3006260740-2025-06222
Device Sequence Number8957613
Product Code LJT
UDI-Device Identifier00801741027345
UDI-Public(01)00801741027345(11)230517(17)250731(10)REHQ1616
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number4808560
Device Lot NumberREHQ1616
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/29/2025
12/04/2025
12/16/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/25/2025
12/09/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown